# SDR DALA13072010930

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 65,818 hours, 50,346 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION, NOTED DAMAGE RT WING STA 62 AT THE T/E.  BLENDED DAMAGE WAS BEYOND LIMITS.  REPAIRED IAW SRM 51-70-6, PAR D2.
